Repository of the Academy's Library

Items where Author is "Soukup, Lajos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Miklós, István and Erdős, Péter and Soukup, Lajos (2013) Towards random uniform sampling of bipartite graphs with given degree sequence. ELECTRONIC JOURNAL OF COMBINATORICS, 20 (1). ISSN 1077-8926

Erdős, Péter and Stoye, J. and Soukup, Lajos (2011) Balanced Vertices in Trees and a Simpler Algorithm to Compute the Genomic Distance. APPLIED MATHEMATICS LETTERS, 24. pp. 82-86. ISSN 0893-9659

Erdős, Péter and Soukup, Lajos (2010) No Finite–Infinite Antichain Duality in the Homomorphism Poset of Directed Graphs. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 27 (3). pp. 317-325. ISSN 0167-8094

Erdős, Péter and Soukup, Lajos (2009) Quasi-kernels and quasi-sinks in infinite graphs. DISCRETE MATHEMATICS, 309 (10). pp. 3040-3048. ISSN 0012-365X

Duffus, D. and Erdős, Péter and Nešetril, J. and Soukup, Lajos (2007) Antichains in the homomorphism order of graphs. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 48 (4). pp. 571-583. ISSN 0010-2628

Juhász, István and Elekes, Márton and Gerlits, János and Nagy, Zsigmond and Soukup, Lajos and Szentmiklóssy, Zoltán (2007) Halmazelmélet és halmazelméleti topológia = Set-theory and set-theoretical topology. Project Report. OTKA.

Erdős, Péter and Soukup, Lajos (2007) How to split antichains in infinite posets. COMBINATORICA, 27 (2). pp. 147-161. ISSN 0209-9683

This list was generated on Thu Apr 24 23:56:55 2014 CEST.